File Download

There are no files associated with this item.

Supplementary

Article: HOMFLY polynomials, stable pairs and motivic Donaldson-Thomas invariants.

TitleHOMFLY polynomials, stable pairs and motivic Donaldson-Thomas invariants.
Authors
Issue Date2012
Citation
Commun. Number Theory Phys, 2012, v. 6 n. 3, p. 517-600 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/205924

 

DC FieldValueLanguage
dc.contributor.authorDiaconescu, DEen_US
dc.contributor.authorHua, Zen_US
dc.contributor.authorSoibelman, Yen_US
dc.date.accessioned2014-10-20T09:50:04Z-
dc.date.available2014-10-20T09:50:04Z-
dc.date.issued2012en_US
dc.identifier.citationCommun. Number Theory Phys, 2012, v. 6 n. 3, p. 517-600en_US
dc.identifier.urihttp://hdl.handle.net/10722/205924-
dc.languageengen_US
dc.relation.ispartofCommun. Number Theory Physen_US
dc.titleHOMFLY polynomials, stable pairs and motivic Donaldson-Thomas invariants.en_US
dc.typeArticleen_US
dc.identifier.emailHua, Z: huazheng@hku.hken_US
dc.identifier.authorityHua, Z=rp01790en_US
dc.identifier.hkuros235489en_US
dc.identifier.volume6en_US
dc.identifier.issue3en_US
dc.identifier.spage517en_US
dc.identifier.epage600en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats